In this study, we have introduced a generalization of Szasz-Mirakyan operators including Dunkl-Appell polynomials with help of sequences satisfying certain conditions and have derived some approximation properties of this generalization.
Dunkl exponential, Szasz operators, modulus of continuity, Dunkl-Appell polynomials, Lipschitz function
YAZICI, SERDAL; YEŞİLDAL, FATMA TAŞDELEN; and ÇEKİM, BAYRAM
"On a generalization of Szasz-Mirakyan operators including Dunkl-Appell polynomials,"
Turkish Journal of Mathematics: Vol. 46:
6, Article 21.
Available at: https://journals.tubitak.gov.tr/math/vol46/iss6/21